# SDR AALA20021397

- Difficulty date: September 25, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT VERTICAL STAB ATTACH ANGLE CRACKED AT CANT STATION 1463.  INSTALLED DOUBLER PER AARD 53-10-00-2 PAGE 1 REPAIR 2.  (M)
